# SDR QXEA200500291

- Difficulty date: February 23, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4081
- Aircraft time: 3,154 hours, 3,081 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Will Not Test
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - THE FORWARD CARGO SMOKE DETECTOR WILL NOT TEST.  MAINTENANCE PERFORMED SEVERAL OPERATIONAL CHECKS WITH NO DEFECTS NOTED.  THE DETECTOR OPERATED NORMALLY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
